Browse Title Index


 
Issue Title
 
Vol 4, No 4 (2014) Some nonunique random fixed point theorems in Polish spaces Abstract   PDF
S. V. Bedre, S. M. Khairnar, B. S. Desale
 
Vol 4, No 3 (2014) Some notes on fixed point sets in CAT(0) spaces Abstract   PDF
Mehdi Asadi
 
Vol 7, No 3 (2017) Some related fixed points theorems of weak contraction with two partially ordered metric spaces Abstract   PDF
Youssef Errai, El Miloudi Marhrani, Mohamed Aamri
 
Vol 5, No 3 (2015) Split equality fixed point problems for Lipchitz hemi-contractive mappings Abstract   PDF
M.E. Okpala, E. Nwaeze, G.E. Ozoigbo
 
Vol 4, No 2 (2014) Splitting methods for treating strictly pseudocontractive and monotone operators in Hilbert spaces Abstract   PDF
Yuan Qing
 
Vol 2, No 2 (2012) Stability results for generalized contractions in partial metric spaces Abstract   PDF
Fatma Al- Sirehy
 
Vol 2, No 3 (2012) Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations Abstract   PDF
Rong-Hua He
 
Vol 4, No 3 (2014) Strong convergence of the Mann iterative sequence for demicontractive maps in Hilbert spaces Abstract   PDF
B.G. Akuchu
 
Vol 2, No 4 (2012) Strong convergence theorem for a common point of solution of variational inequality and fixed point problem Abstract   PDF
H. Zegeye, Naseer Shahzad
 
Vol 5, No 2 (2015) Strong convergence theorems for a common fixed point of a finite family of Lipschitz hemicontractive-type multivalued mappings Abstract   PDF
Sebsibe Teferi Woldeamanuel, Mengistu Goa Sangago, Habtu Zegeye
 
Vol 4, No 2 (2014) Strong convergence theorems for common solutions of variational inequality and fixed point problems Abstract   PDF
Changqun Wu
 
Vol 4, No 1 (2014) Strong convergence theorems for fixed points of generalized asymptotically quasi-φ-nonexpansive mappings Abstract   PDF
S. Yang, M.Y. Zhang
 
Vol 3, No 1 (2013) Strong convergence theorems for two finite families of asymptotically quasi-nonexpansive type mappings in Banach spaces Abstract   PDF
G. S. Saluja
 
Vol 3, No 3 (2013) Sub-compatible maps and common fixed point theorem in 2 non-archimedean Menger PM-space Abstract   PDF
Arihant Jain, Mridula Jain
 
Vol 3, No 3 (2013) Symplectic cyclic group actions on homotopy E(n) surfaces Abstract   PDF
Hongxia Li
 
Vol 4, No 1 (2014) TF type contractive conditions for Kannan and Chatterjea fixed point theorems Abstract   PDF
Mehmet Kir, Hukmu Kiziltunc
 
Vol 7, No 1 (2017) The class Φα of auxiliary functions and fixed point in G-metric space Abstract   PDF
T. Phaneendra, S. Saravanan
 
Vol 3, No 1 (2013) The point of coincidence and common fixed point results in cone metric space Abstract   PDF
Binayak S. Choudhury, Lokesh Kumar, T. Som, N. Metiya
 
Vol 3, No 2 (2013) Three-step iterative scheme for approximating fixed points of multivalued nonexpansive mappings Abstract   PDF
Makbule Kaplan, Abdullah Kopuzlu
 
Vol 4, No 1 (2014) Topological sequence entropy of continuous maps on topological spaces Abstract   PDF
Lei Liu
 
Vol 5, No 3 (2015) Transitive subsets for semigroup actions Abstract   PDF
Jinli Pang, Lei Liu
 
Vol 7, No 4 (2017) Tripled best proximity point theorem for mixed g-monotone mappings in partially ordered metric spaces Abstract   PDF
Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik
 
Vol 5, No 2 (2015) Tripled best proximity point theorems in partially ordered metric spaces Abstract   PDF
Jamnian Nantadilok, Somkiat Chaipornjareansri
 
Vol 2, No 2 (2012) Tripled common fixed point theorems for w-compatible mappings in ordered cone metric spaces Abstract   PDF
P. P. Murthy, _ Rashmi
 
Vol 6, No 2 (2016) Twistted ξ-(α,β) expansive mappings in metric spaces Abstract   PDF
Poonam Nagpal, Sanjay Kumar, Sudhir Kumar Garg
 
226 - 250 of 259 Items << < 5 6 7 8 9 10 11 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.